A member asked:

Had unprotected sex a day before my period ended took the after pill on the last day of my period and am now a week later experiencing bleeding ?

A doctor has provided 1 answer
Dr. Douglas Lawson answered

Specializes in Obstetrics and Gynecology

Common: emergency contraception commonly causes bleeding about a week after using it. However, to be safe in another week check a pregnancy test as emergency contraception isn't 100 percent effective. If doing this fairly regularly, I would get on birth control.

Answered 11/12/2015

2k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question